# SDR IPXA2018021426523

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 17,581 hours, 11,375 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE RED WARNING LIGHTS INOPERATIVE,  HORN OK ON PRESS TO TEST.  FOUND A BROKEN WIRE AT PIN ON LIGHT ASSY.  REPINNED THE CONTACT PIN IAW ESPM 20-48-24-0101, & OPS CHECKED GOOD IAW AMM 52-73-11-0401.
